# SDR C2XA11IA100

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 26,033 hours, 19,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2798, THE CREW REPORTED AN ELECTRIC BURNING SMELL DURING FLIGHT AND AFTER LANDING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE WINDSHIELD HEATING SYSTEM, RELAY RACKS, AND POWER DISTRIBUTION BOXES ALL WITH NO DEFECTS FOUND, COMPLIED WITH FIM TASK 21-20-00-810-801A WITH NO BURNING SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
